f my withdrawal.I have everything needed for the Thomas recipe.I have used pain meds. off 7 on forb years,percs.,vic. whatever was available particularly heavy the pst 4 months from 7-15 a day.Is there anything I can do to speed up the process?
The best advice I can give you is stay hydrated and keep warm. Withdrawal is hard to control unless you have some times (At least a month). You slowly lower the dose each 2 or 3 days by a few milligrams until you get down to a reasonable dose that won't cause as much withdrawals. Some of my friends have used the maximum dose of Benadryl stated on the label of the bottle. It helped them but it didn't help me. Hopefully it won't be a bad withdrawal. Hope this helps. Good luck!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Oct 2009 • 4 answers
Posted 28 Dec 2009 • 5 answers
Posted 27 Aug 2010 • 2 answers
Posted 2 Feb 2012 • 1 answer
Posted 8 Dec 2014 • 2 answers